Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 58, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Apr 27, 2016, 7:46 AM CDT for 10 parishes in Louisiana. It was in force for 59 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2016, 7:46 AM CDT (12:46 UTC)
- Expired
- Apr 27, 2016, 8:45 AM CDT
- In force
- 59 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Acadia Parish, LA, Allen Parish, LA, Beauregard Parish, LA, Calcasieu Parish, LA, Cameron Parish, LA, Evangeline Parish, LA, Jefferson Davis Parish, LA, Rapides Parish, LA, Vermilion Parish, LA, Vernon Parish, LA
The radar
The Lake Charles radar (KLCH), 43 km from the middle of the area, began a volume at 12:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 7:48 AM CDT | MARINE TSTM WIND 55 | 3 Sw Cameron, LA | |
| Apr 27, 7:55 AM CDT | TSTM WND GST 70 | 1 S Cameron, LA | CAMERON AWOS REPORTED 61 KNOT WIND GUST. |
| Apr 27, 8:00 AM CDT | TSTM WND DMG | 2 Ssw Lake Charles, LA | TREE DOWN BLOCKING SOUTHBOUND LANES OF RYAN STREET AT MCNEESE STREET. |
| Apr 27, 8:02 AM CDT | TSTM WND DMG | 5 N Leesville, LA | SPOTTER REPORTS TREES SNAPPED OR UPROOTED. POSSIBLE TORNADO. |
| Apr 27, 8:15 AM CDT | TSTM WND DMG | Leesville, LA | SHERIFF DEPARTMENT REPORTS TREES DOWN THROUGHOUT THE PARISH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 4:56 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 0.8 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1558 J/kg
- Mixed-layer CIN
- -190 J/kg
- Mixed-layer LCL
- 749 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 217 m²/s²
- 0-3 km storm-relative helicity
- 356 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 4.3
The text
As transmitted.
456
WUUS54 KLCH 271246
SVRLCH
LAC001-003-011-019-023-039-053-079-113-115-271345-
/O.NEW.KLCH.SV.W.0058.160427T1246Z-160427T1345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
746 AM CDT WED APR 27 2016
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CAMERON PARISH IN SOUTHWESTERN LOUISIANA...
VERNON PARISH IN WEST CENTRAL LOUISIANA...
NORTHWESTERN VERMILION PARISH IN SOUTHWESTERN LOUISIANA...
ALLEN PARISH IN SOUTHWESTERN LOUISIANA...
EASTERN BEAUREGARD PARISH IN SOUTHWESTERN LOUISIANA...
JEFFERSON DAVIS PARISH IN SOUTHWESTERN LOUISIANA...
WESTERN RAPIDES PARISH IN CENTRAL LOUISIANA...
WESTERN EVANGELINE PARISH IN CENTRAL LOUISIANA...
EASTERN CALCASIEU PARISH IN SOUTHWESTERN LOUISIANA...
WESTERN ACADIA PARISH IN SOUTHWESTERN LOUISIANA...
* UNTIL 845 AM CDT
* AT 746 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR HORNBECK TO NEAR ROSEPINE TO NEAR LONGVILLE TO
NEAR MOSS BLUFF TO 6 MILES NORTHEAST OF HOLLY BEACH TO 25 MILES
SOUTH OF JOHNSONS BAYOU...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LAKE CHARLES...SULPHUR...JENNINGS...OAKDALE...CAMERON...LEESVILLE...
WESTLAKE...WELSH...IOWA...LAKE ARTHUR...KINDER...BASILE...OBERLIN...
ROSEPINE...GLENMORA...ELTON...ANACOCO...MERMENTAU...ELIZABETH AND
FENTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
&&
LAT...LON 3090 9249 3022 9252 2980 9264 2963 9277
2977 9319 2976 9334 2980 9334 2976 9335
2976 9352 3031 9333 3064 9330 3091 9330
3128 9350 3128 9344 3136 9339 3135 9295
3148 9276
TIME...MOT...LOC 1246Z 271DEG 40KT 3130 9345 3091 9323 3064 9324 3031
9326 2986 9339 2941 9369
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
RUA1 follow-up statement
759
WWUS54 KLCH 271321
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
821 AM CDT WED APR 27 2016
LAC001-003-011-019-023-039-053-079-113-115-271345-
/O.CON.KLCH.SV.W.0058.000000T0000Z-160427T1345Z/
CAMERON LA-VERNON LA-VERMILION LA-ALLEN LA-BEAUREGARD LA-
JEFFERSON DAVIS LA-RAPIDES LA-EVANGELINE LA-CALCASIEU LA-ACADIA LA-
821 AM CDT WED APR 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM CDT
FOR EASTERN CAMERON...EASTERN VERNON...NORTHWESTERN VERMILION...
ALLEN...NORTHEASTERN BEAUREGARD...JEFFERSON DAVIS...WESTERN
RAPIDES...WESTERN EVANGELINE...SOUTHEASTERN CALCASIEU AND WESTERN
ACADIA PARISHES...
AT 819 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR HUTTON TO NEAR ELIZABETH TO NEAR OBERLIN TO NEAR
WELSH TO 6 MILES NORTH OF GRAND CHENIER TO 27 MILES SOUTH OF
CAMERON...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
TREES HAVE BEEN REPORTED DOWN IN VERNON AND CALCASIEU PARISHES. A
WIND GUST OF 70 MPH WAS RECORDED AT CAMERON.
LOCATIONS IMPACTED INCLUDE...
LAKE CHARLES...JENNINGS...OAKDALE...CAMERON...WELSH...IOWA...LAKE ARTHUR...
KINDER...BASILE...OBERLIN...GLENMORA...ELTON...MERMENTAU...ELIZABETH...
FENTON...REEVES...LENA...ROCKEFELLER WILDLIFE RANGE...SUGARTOWN AND
KLONDIKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
&&
LAT...LON 3148 9276 3090 9249 3022 9252 2980 9264
2963 9277 2976 9312 2978 9334 2984 9331
2984 9326 2986 9324 2995 9326 3021 9313
3065 9303 3099 9303 3136 9330 3135 9295
TIME...MOT...LOC 1319Z 271DEG 40KT 3129 9303 3090 9281 3063 9282 3030
9284 2985 9298 2940 9328
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
TINGLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 6:57 AM CDT, 49 minutes earlier.
Area forecast discussion, Apr 27, 6:57 AM CDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
657 AM CDT WED APR 27 2016
.DISCUSSION...
FOR THE 27/12Z TAF ISSUANCE.
&&
.AVIATION...
MCS MOVING ACROSS SOUTHEAST TEXAS AND ACROSS THE SABINE BASIN INTO
WESTERN LOUISIANA AT AROUND 45 KNOTS. THIS SYSTEM WILL PRODUCE
WINDS BETWEEN 35 AND 50 KNOTS AT TAF SITES. TIMING OF THIS FEATURE
THROUGH INTERPOLATION IS NOTED WITH TEMPO GROUPS IN THE TAFS.
AIR MASS WILL BRIEFLY STABILIZE ONCE THE MCS PASSES. LEFT SOME
VCSH IN THE TAFS FOR THE AFTERNOON HOURS WITH SOME SCATTERED
REDEVELOPMENT POSSIBLE WITH DAYTIME HEATING.
RUA
&&
.PREV DISCUSSION... /ISSUED 507 AM CDT WED APR 27 2016/
UPDATE...
FOR SEVERE THUNDERSTORM WATCH 114 IN EFFECT UNTIL NOON CDT TODAY.
SOUTHERN END OF SQUALL LINE DEVELOPED NEW MCS AND MOVING ESE AT 50
KNOTS (55-60 MPH)...WITH WIND GUSTS OF SAME VALUES REPORTED BEHIND
IT ACROSS SE TX. AT THIS SPEED...THE LINE WILL BE ENTERING TYLER/
HARDIN/JEFFERSON COUNTIES WITHIN THE HOUR...BPT BY 6:15-6:30
AM...SABINE RIVER BY 6:30-6:45 AM...POE TO LCH LINE BY 7 AM...
AEX/3R7(JENNINGS) BY 8 AM...AND OPL/LFT/ARA BY 9-10 AM.
ONGOING FORECAST GENERALLY THE SAME...EXCEPT MOVED UP ARRIVAL OF
TSRA FOR THE ABOVE REASONS.
DML
PREV DISCUSSION... /ISSUED 255 AM CDT WED APR 27 2016/
DISCUSSION...
WX MAP SHOWS HIGH PRESSURE TO THE EAST WITH LOW PRESSURE ACROSS
THE PLAINS...KEEPING THE PRESSURE GRADIENT ELEVATED WITH A SE FLOW
CONTINUING. WITH THE ELEVATED WINDS...TEMPS IN THE MID 70S
CONTINUE AREAWIDE...WITH DEWPTS IN THE LOWER 70S. SHV & LCH RADAR
SHOWING SEMI-BROKEN SQUALL LINE OVER NE TX JUST ENTERING EXTREME
NW LA APPROACHING SHV...WITH THE ENTIRE LINE MOVING SE AT 30 TO
35 MPH. THE LINE HAS WEAKENED A BIT OVER THE LAST COUPLE OF
HOURS.
FOR THIS MORNING...MCS WILL CONTINUE TO SPREAD SE ACROSS THE
REMAINDER OF SE TX...APPROACHING THE SABINE RIVER JUST AFTER
DAYBREAK...AND CONTINUE SPREADING SE OVER C AND S LA FOR THE
REMAINDER OF THE MORNING...AND SC LA DURING THE AFTERNOON HOURS. A
SLIGHT RISK OF SVR TSRA REMAINS OVER MOST OF THE REGION ALONG AND
N OF THE I-10 CORRIDOR...MAINLY FOR DAMAGING WINDS AND ISO HAIL
THE PRIMARY WX THREAT.
NOT EXPECTING TO REALLY CLEAR OUT AS THE FRONTAL SYSTEM WASHES OUT
BEFORE MOVING THROUGH HERE. KEEPING ~20-40% THU-FRI AS LINGERING
PERTUBATIONS IN THE SW FLOW KEEP THESE CHANCES OVER THE REGION.
EXPECTING ANOTHER SIGNIFICANT BUT SLOWER STORM SYSTEM TO MOVE OVER
THE MIDWEST OVER THE WEEKEND...BRINGING INCREASED POPS LATE FRI
THROUGH THE WEEKEND. BEYOND THIS...MODELS GETTING AMBIGUOUS DAY TO
DAY RUNS ON SOLUTIONS FOR ENDING OF RAIN OR NOT. FOR
NOW...CONSENSUS BRINGS BETTER WX FOR LATE SUN INTO MON...WITH THE
RETURN OF PRECIP FOR TUE.
DML
MARINE...
THE COMBINATION OF HIGH PRESSURE CENTERED OVER THE ATLANTIC OFF
THE CAROLINA COAST AND A SERIES OF LOW PRESSURE SYSTEMS
DEVELOPING OVER THE PLAINS STATES WILL MAINTAIN AN ONSHORE FLOW
OVER THE COASTAL WATERS THROUGH THE PERIOD. THE PASSAGE OF
SEVERAL UPPER-LEVEL DISTURBANCES WILL BRING A DAILY CHANCE FOR
SHOWERS AND THUNDERSTORMS.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 83 68 87 70 / 80 30 20 10
LCH 82 71 86 73 / 80 20 20 10
LFT 83 71 86 73 / 80 40 40 10
BPT 82 70 85 73 / 80 20 20 20
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT EXERCISE CAUTION UNTIL 9 AM CDT THIS MORNING FOR
GMZ450-452-455-470-472-475.
&&
AVIATION...07Hazardous weather outlook, Apr 27, 3:50 AM CDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 350 AM CDT WED APR 27 2016 GMZ435-LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216- 259>262-281100- VERMILION BAY-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN- EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE- UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN- WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE- NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 350 AM CDT WED APR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SHOWER AND THUNDERSTORM CHANCES WILL INCREASE THIS MORNING AND AFTERNOON AS A COMPLEX OF THUNDERSTORMS FROM TEXAS MOVES SOUTHEAST ACROSS THE REGION. A FEW STORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS AND HAIL THE PRIMARY WEATHER THREATS. A SLIGHT RISK OF SEVERE THUNDERSTORMS CONTINUES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY LINGERING CHANCES OF SHOWERS AND THUNDERSTORMS IS EXPECTED ON THURSDAY. ANOTHER SLOWER MOVING STORM SYSTEM IS EXPECTED TO BRING INCREASED SHOWER AND THUNDERSTORM CHANCES BY FRIDAY AFTERNOON INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. GMZ430-432-450-452-455-470-472-475-281100- SABINE LAKE-CALCASIEU LAKE- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 350 AM CDT WED APR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT SHOWER AND THUNDERSTORM CHANCES WILL INCREASE THIS MORNING AND AFTERNOON AS A COMPLEX OF THUNDERSTORMS FROM TEXAS MOVES SOUTHEAST ACROSS THE REGION. A FEW STORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS AND HAIL THE PRIMARY WEATHER THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY LINGERING CHANCES OF SHOWERS AND THUNDERSTORMS IS EXPECTED ON THURSDAY. ANOTHER SLOWER MOVING STORM SYSTEM IS EXPECTED TO BRING INCREASED SHOWER AND THUNDERSTORM CHANCES BY FRIDAY AFTERNOON INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY.
In the hours before
Local storm report, Apr 27, 6:30 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
630 AM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 AM TSTM WND GST CHINA 30.05N 94.34W
04/27/2016 M62 MPH JEFFERSON TX PUBLIC
PUBLIC MEASURED 62 MPH WIND GUST ON ANOMETER MOUNTED ON
POLE IN OPEN PORTION OF YARD.
0555 AM TSTM WND DMG WOODVILLE 30.77N 94.42W
04/27/2016 TYLER TX LAW ENFORCEMENT
NUMEROUS TREES DAMAGED AND WIDESPREAD POWER OUTAGES IN
WOODVILLE AND ACROSS TYLER COUNTY.
&&
LANDRENEAULocal storm report, Apr 27, 6:35 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
635 AM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 AM TSTM WND DMG KOUNTZE 30.37N 94.32W
04/27/2016 HARDIN TX LAW ENFORCEMENT
NUMEROUS TREES DAMAGED AND WIDESPREAD POWER OUTAGES
ACROSS HARDIN COUNTY.
&&
LANDRENEAULocal storm report, Apr 27, 6:51 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
651 AM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 AM TSTM WND GST 3 SW JASPER 30.89N 94.03W
04/27/2016 M54.00 MPH JASPER TX ASOS
0642 AM TSTM WND GST 3 S CENTRAL GARDENS 29.95N 94.02W
04/27/2016 M53.00 MPH JEFFERSON TX ASOS
&&
LANDRENEAULocal storm report, Apr 27, 7:27 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
727 AM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 AM TSTM WND DMG WOODVILLE 30.77N 94.42W
04/27/2016 TYLER TX TRAINED SPOTTER
WIDESPREAD WIND DAMAGE BETWEEN IVANHOE AND WOODVILLE.
&&
LANDRENEAUThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 8:06 PM CDT | River Flood Warning | LCH | Calcasieu | 64 hr |
| Apr 27, 6:17 AM CDT | Special Marine Warning | LCH | 118 min | |
| Apr 27, 6:47 AM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Calcasieu, Cameron, Jefferson Davis, Vernon | 58 min |
| Apr 27, 7:40 AM CDT | Tornado Warning | LCH | Vernon | 35 min |
| Apr 27, 7:57 AM CDT | Special Marine Warning | LCH | 2 hr | |
| Apr 27, 8:14 AM CDT | Tornado Warning | LCH | Vernon | 16 min |
| Apr 27, 8:33 AM CDT | Special Marine Warning | LCH | 87 min | |
| Apr 27, 8:38 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Cameron, Jefferson Davis, Lafayette, Vermilion | 52 min |
| Apr 27, 8:41 AM CDT | Special Weather Statement | LCH | Acadia, Avoyelles, Evangeline, Rapides, Saint Landry | 64 min |
| Apr 27, 9:29 AM CDT | Severe Thunderstorm Warning | LCH | Iberia, St. Mary, Vermilion | 39 min |
| Apr 27, 9:33 AM CDT | Special Weather Statement | LCH | Avoyelles, Lafayette, Saint Landry, Saint Martin | 57 min |
| Apr 27, 10:03 AM CDT | Special Marine Warning | LCH | 117 min | |
| Apr 27, 10:10 AM CDT | Special Weather Statement | LCH | Iberia, St. Mary | 50 min |
| Apr 27, 10:27 AM CDT | Special Weather Statement | LCH | Saint Martin | 48 min |
| Apr 27, 10:54 AM CDT | Special Weather Statement | LCH | St. Mary | 66 min |
| Apr 27, 11:58 AM CDT | Special Weather Statement | LCH | Assumption | 17 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.